# SDR REXA2022101002225

- Difficulty date: October 5, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 27,273 hours, 28,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: BA50933901
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD TWO EMERGENCY LIGHTS EXTERIOR WILL NOT TURN ON	REMOVED & REPLACED FWD BATTERY CHARGER ASSY. IAW CRJ 200 AMM 33-51-05. OPS CHECK GOOD P/N ON/OFF BA5-0933-901 S/N ON-C02242 S/N OFF-C02904
